# SDR GLBA2002028

- Difficulty date: March 2, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N204GL
- Make and model: Beech 1900D
- Aircraft serial: UE204
- Aircraft time: 13,573 hours, 16,344 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 503890571
- Part serial: 19557
- Condition: Fluctuates
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT N1 INDICATOR FLUCTUATING.  REPLACED TACH GEN, OPS CHECKED SYSTEM SATISFACTORY.
